Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/9454
Title: On k-Pell hybrid numbers
Authors: Catarino, Paula
Keywords: k-Pell numbers
Hybrid numbers
Generating functions
Recurrence relations
Issue Date: 13-Feb-2019
Citation: Catarino, P. On k-Pell Hybrid numbers, Journal of Discrete Mathematical Sciences and Cryptography, 22 (1), 83-89, 2019.
Abstract: The aim of this work is to introduce a new sequence of numbers called k-Pell hybrid numbers and the presentation of some algebraic properties involving this sequence. In addition, we present the Binet formula, the generating functions and some identities related with different terms of the sequence.
Peer Reviewed: yes
URI: http://hdl.handle.net/10348/9454
Document Type: Article
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
On k Pell hybrid numbers_2019.pdf380,02 kBAdobe PDFThumbnail
View/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.